# SDR AWXA200700320

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 52,863 hours, 35,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - MOST AFT LT AND RT BULLNOSE EMERGENCY LIGHTS INOP.  MX REPLACED POWER SUPPLY AND BATTERY IN AFT GALLEY OVER HEAD, RT SIDE PER 33-51-51-201.  OPERATIONAL CHECK WAS GOOD.
